@article{(Open Science Index):https://publications.waset.org/pdf/12188,
	  title     = {Traveling Wave Solutions for the (3+1)-Dimensional Breaking Soliton Equation by (G'/G)- Expansion Method and Modified F-Expansion Method},
	  author    = {Mohammad Taghi Darvishi and  Maliheh Najafi and  Mohammad Najafi},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, using (G/G )-expansion method and modified F-expansion method, we give some explicit formulas of exact traveling wave solutions for the (3+1)-dimensional breaking soliton equation. A modified F-expansion method is proposed by taking full advantages of F-expansion method and Riccati equation in seeking exact solutions of the equation.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {7},
	  year      = {2011},
	  pages     = {1100 - 1105},
	  ee        = {https://publications.waset.org/pdf/12188},
	  url   	= {https://publications.waset.org/vol/55},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 55, 2011},
	}